Open Access

Corrigendum to "On Fixed Point Results for a Class of Generalized Mean Nonexpansive Mappings"


Abstract

In this corrigendum, we offer a correction to the paper {\it On fixed point results for a class of generalized mean nonexpansive mappings}, Methods Funct. Anal. Topology, 26 (2020), no. 4, 356-372.

Key words: Generalized mean nonexpansive mappings, fixed points.


Full Text





Article Information

TitleCorrigendum to "On Fixed Point Results for a Class of Generalized Mean Nonexpansive Mappings"
SourceMethods Funct. Anal. Topology, Vol. 27 (2021), no. 2, 198-198
DOI10.31392/MFAT-npu26_2.2021.08
MilestonesReceived 13/05/2021
CopyrightThe Author(s) 2021 (CC BY-SA)

Authors Information

Madhu Ram
Department of Mathematics, University of Jammu, Jammu & Kashmir, India


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Madhu Ram, Corrigendum to "On Fixed Point Results for a Class of Generalized Mean Nonexpansive Mappings", Methods Funct. Anal. Topology 27 (2021), no. 2, 198-198.


BibTex

@article {MFAT1565,
    AUTHOR = {Madhu Ram},
     TITLE = {Corrigendum to "On Fixed Point Results for a Class of Generalized
  Mean Nonexpansive Mappings"},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {27},
      YEAR = {2021},
    NUMBER = {2},
     PAGES = {198-198},
      ISSN = {1029-3531},
       DOI = {10.31392/MFAT-npu26_2.2021.08},
       URL = {http://mfat.imath.kiev.ua/article/?id=1565},
}


References

Coming Soon.

All Issues